Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Haar-like measure for group-extremal semi-groups


Author: Michael Friedberg
Journal: Proc. Amer. Math. Soc. 17 (1966), 1079-1082
MSC: Primary 22.05; Secondary 28.75
DOI: https://doi.org/10.1090/S0002-9939-1966-0197618-0
MathSciNet review: 0197618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 28.75

Retrieve articles in all journals with MSC: 22.05, 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197618-0
Article copyright: © Copyright 1966 American Mathematical Society